# SDR 96FDEA00730

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- System (JASC): 3252 · Shimmy Damper
- Part: Cylinder
- Part number: ACG74405503
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST SYS 3 HYD AFTER LANDING, MADE TURN ON TO TAXIWAY LOST ALL FLUID CONFIRMED EXTERNAL LEAK FROM A/C ON GROUND.  REMOVED AND REPLACED NOSEWHEEL STEERING CYLINDER PER MM 32-52-01.  RESERVICED NR 3 HYDRO SYS TO FULL, ALL SYSTEMS CHECK GOOD.
